Alert archive / Alabama / River Flood Warnings in 2008

River Flood Warning 2, NWS Birmingham, AL

April 4, 20085 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Apr 4, 2008, 8:28 PM CDT for 5 counties in Alabama. It took effect at Apr 5, 2008, 10:36 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 4, 2008, 8:28 PM CDT (01:28 UTC)
In effect from
Apr 5, 2008, 10:36 PM CDT
Expired
Apr 5, 2008, 6:39 AM CDT
In force
Issued by
NWS Birmingham, AL
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL, Pickens County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 118 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Bevill Lock and Dam (AVLA1). The gauge peaked at 118.47 ft at Apr 5, 2008, 8:00 PM CDT.

actionminormoderate11012013004/0504/06
Action stage
122 ft
Minor stage
122 ft
Moderate stage
133 ft
Major stage
135 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02444161, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KBMX 050128
FLWBMX


BULLETIN
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM, AL 
828 PM CDT FRI APR 04 2008

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ALABAMA... 

  TOMBIGBEE RIVER AT BEVILL LOCK AND DAM AFFECTING GREENE...HALE...
  MARENGO...PICKENS AND SUMTER COUNTIES.

.HEAVY RAINFALL OF ONE TO TWO INCHES HAS OCCURRED SINCE EARLIER
THIS MORNING OVER THE TOMBIGBEE DRAINAGE BASIN...AND A FLOOD WARNING
IS NOW IN EFFECT FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN 
AROUND...DONT DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SATURDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

ALC063-065-091-107-119-051328-
/O.NEW.KBMX.FL.W.0002.080406T0336Z-080407T2015Z/
/AVLA1.1.ER.080406T0336Z.080406T1200Z.080407T0515Z.NO/
828 PM CDT FRI APR 04 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM SATURDAY EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  7:00 PM FRIDAY THE STAGE WAS 111.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 122.0 FEET. 
* IMPACT...CATTLE ARE CUTOFF IN LOWLANDS OF SOUTHERN PICKENS COUNTY 
  AT STAGES ABOVE 122 FEET

$$
KSUMRALL
1 follow-up statement
000 
WGUS84 KBMX 051139
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM, AL
639 AM CDT SAT APR 05 2008


...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL 
LOCK AND DAM...

ALC063-065-091-107-119-051209-
/O.CAN.KBMX.FL.W.0002.000000T0000Z-080407T2015Z/
/AVLA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
639 AM CDT SAT APR 05 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* AT  3:00 AM SATURDAY THE STAGE WAS 115.4 FEET. 
* FLOOD STAGE IS 122.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 120.9 FEET 
  AFTER MIDNIGHT TOMORROW .
* IMPACT...AT 122.0 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 4, 6:50 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 4, 6:50 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 PM CDT FRI APR 4 2008

.UPDATE...AVIATION DISCUSSION.

.SHORT TERM...TONIGHT THROUGH SUNDAY.

ONGOING ATTENTION TO SEVERE WEATHER WATCHES AND WARNINGS WILL
RESULT IN A VERY SHORT DISCUSSION THIS AFTERNOON.  LATEST FORECAST
REFLECTS THE GFS MODEL OUTPUT...WHICH HAS MORE RAIN AND
THUNDERSTORMS MOVING ACROSS THE NORTHERN HALF OF THE FORECAST
AREA TONIGHT...WHILE SEVERE CONVECTION MOVES ACROSS EAST AND SOUTH
COUNTIES THROUGH REMAINDER OF AFTERNOON. AREA WILL BEGIN TO DRY
OUT BEHIND THE FRONT BY SATURDAY AFTERNOON.

.LONG TERM...MONDAY THROUGH FRIDAY.

NEXT WEATHER MAKER...SHORT-WAVE TROUGH AND APPROACHING COLD
FRONT...WILL BEGIN TO AFFECT CENTRAL ALABAMA ON TUESDAY. THE
FRONTAL BOUNDARY STALLS OVER THE AREA...AND WITH SOUTHWESTERLY
FLOW ALOFT...CHANCES OF SHOWERS AND THUNDERSTORMS WILL PERSIST
THROUGH THE REMAINDER OF THE WEEK.

&&

.AVIATION...00Z TAF DISCUSSION.

THUNDERSTORMS WILL BE CONFINED TO THE MGM AND TOI AREAS THROUGH AT
LEAST 04Z.  HOWEVER...SHOWERS WILL BE POSSIBLE AT ALL TAF SITES
THROUGH THE NIGHT...AS THE UPPER-LEVEL TROUGH OVER EXTREME EAST
TEXAS MOVES EAST TO MISSISSIPPI BY 12Z.  THERE ARE TWO MAIN SURFACE
BOUNDARIES.  LEADING BOUNDARY...ASSOCIATED WITH SHOWERS AND
THUNDERSTORMS...WILL REMAIN IN THE MGM AND TOI AREAS
OVERNIGHT...WHILE A COLD FRONT MOVES SOUTH TO NEAR A TCL-BHM-ANB
LINE AT 09Z...AND THROUGH TOI BY 18Z.  IFR CIGS ARE EXPECTED NEAR
THE COLD FRONT.  CONDITIONS SHOULD IMPROVE SIGNIFICANTLY BY 18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     55  63  45  77  47 / 100  30  10  10  10
ANNISTON    59  66  47  77  53 / 100  30  10  10  10
BIRMINGHAM  56  67  47  79  56 / 100  30  10  10  10
TUSCALOOSA  59  70  47  80  52 / 100  20  10  10  10
CALERA      59  68  48  78  53 / 100  30  10  10  10
AUBURN      60  67  50  76  58 /  80  70  10  10  10
MONTGOMERY  62  70  50  82  56 /  80  70  10  10  10
TROY        63  72  52  79  58 /  80  70  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

03
Hazardous weather outlook, Apr 4, 6:05 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 PM CDT FRI APR 4 2008

ALZ011>015-017>050-051130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
605 PM CDT FRI APR 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE STORMS ARE STILL POSSIBLE ACROSS SOUTH-CENTRAL AND SOUTHEAST
ALABAMA UNTIL ABOUT 9 PM.  DAMAGING WINDS AND LARGE HAIL ARE THE
MAIN THREATS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE.

DUE TO THE FAIRLY SLOW MOVEMENT OF THIS SYSTEM...LOCALIZED HEAVY
RAINFALL IS POSSIBLE WITH UP TO 2 INCHES OF RAIN IN A SHORT PERIOD
OF TIME. CREEKS AND STREAMS WILL RISE AND PONDING OF WATER IS
EXPECTED ON AREA ROADWAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY THIS EVENING.

03

In the hours before

Local storm report, Apr 4, 6:13 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             WETUMPKA                32.54N 86.20W
04/04/2008  E0.88 INCH       ELMORE             AL   AMATEUR RADIO

            NICKEL SIZED HAIL IN THE REDLAND AREA

&&
Local storm report, Apr 4, 7:08 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
708 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             AUBURN                  32.59N 85.48W
04/04/2008  E0.75 INCH       LEE                AL   EMERGENCY MNGR

            REPORTED IN THE CITY OF AUBURN

&&
Local storm report, Apr 4, 7:20 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
720 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             OPELIKA                 32.65N 85.38W
04/04/2008  E1.00 INCH       LEE                AL   EMERGENCY MNGR

            REPORTED AT THE EOC

&&
Local storm report, Apr 4, 7:23 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
723 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             3 NE OPELIKA            32.68N 85.34W
04/04/2008  E1.75 INCH       LEE                AL   TRAINED SPOTTER

            REPORTED NEAR EXIT 66 OF INTERSTATE 85

&&
Local storm report, Apr 4, 7:26 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND DMG     NAUVOO                  33.99N 87.49W
04/04/2008                   WALKER             AL   EMERGENCY MNGR

            A FEW TREE TOPS WERE SNAPPED OFF AND A FEW TREES WERE
            UPROOTED NEAR NAUVOO.

1051 AM     TSTM WND DMG     ARLEY                   34.08N 87.21W
04/04/2008                   WINSTON            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN ARLEY...WITH A TREE DAMAGING
            A MOBILE HOME AND A TREE DAMAGING A HOUSE. SIX HOMES WITH
            SHINGLE DAMAGE...ONE GRAIN SILO TOP BLOWN OFF WITH THE
            TOP OF THE SMALL STORAGE BUILDING NEXT TO IT BLOWN OFF.

0103 PM     HAIL             16 SE TUSCALOOSA        33.07N 87.35W
04/04/2008  E0.50 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            DIME TO MARBLE SIZE HAIL REPORTED IN HAGLER.

0150 PM     TSTM WND DMG     4 SE BILLINGSLEY        32.62N 86.66W
04/04/2008                   AUTAUGA            AL   EMERGENCY MNGR

            TREES AND POWER LINES REPORTED DOWN IN THE VIDA AREA AT
            THE JUNCTION OF AL HWYS 19 AND 82.

0155 PM     FUNNEL CLOUD     1 E HARPERSVILLE        33.34N 86.42W
04/04/2008                   SHELBY             AL   AMATEUR RADIO

            FUNNEL CLOUD REPORTED BY AMATUER RADIO OPERATOR OVER US
            HIGHWAY 280.

0213 PM     HAIL             INVERNESS               33.40N 86.72W
04/04/2008  E1.00 INCH       SHELBY             AL   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED AT VALLEYDALE AND CALDWELL
            MILL ROADS.

0214 PM     HAIL             OAK MOUNTAIN STATE PARK 33.34N 86.73W
04/04/2008  E1.00 INCH       SHELBY             AL   AMATEUR RADIO

            NICKEL TO QUARTER SIZE HAIL ON JOHN FINLEY BLVD.

0216 PM     HAIL             INVERNESS               33.40N 86.72W
04/04/2008  E0.50 INCH       SHELBY             AL   AMATEUR RADIO

            DIME TO MARBLE SIZE HAIL AT JUNCTION VALLEYDALE ROAD AND
            U S HWY 280.

0233 PM     HAIL             ALABASTER               33.23N 86.82W
04/04/2008  E0.88 INCH       SHELBY             AL   NWS EMPLOYEE

            NICKEL SIZE HAIL REPORTED ON 254 PARKWAY PLACE WAY.

0233 PM     HAIL             9 W SYLACAUGA           33.18N 86.42W
04/04/2008  E0.88 INCH       TALLADEGA          AL   AMATEUR RADIO

            NICKLE SIZE HAIL REPORTED IN FAYETTEVILLE.

0233 PM     HAIL             ALABASTER               33.23N 86.82W
04/04/2008  E0.50 INCH       SHELBY             AL   AMATEUR RADIO

            DIME SIZE HAIL AT PUBLIX SUPERMARKET IN ALABASTER.

0233 PM     HAIL             ALABASTER               33.23N 86.82W
04/04/2008  E0.88 INCH       SHELBY             AL   NWS EMPLOYEE

            NICKEL SIZE HAIL REPORTED AT 254 PARKPLACE WAY.

0240 PM     TSTM WND DMG     LIVINGSTON              32.60N 88.19W
04/04/2008                   SUMTER             AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN THE LIVINGSTON
            AREA...AND IN SEVERAL OTHER LOCATIONS AROUND THE COUNTY.
            DAMAGE TO THE DAYS INN IN LIVINGSTON. ON COUNTY ROAD 13
            ...TWO VEHICLES DAMAGED. FUNNEL CLOUD REPORTED IN THE
            GREENE VALLEY AREA. AMTRACK TRAIN UNABLE TO PROCEED AS
            SEVERAL TREES ON RAILROAD TRACK NEAR CR 13 IN LIVINGSTON.

0240 PM     HAIL             5 NNW CALERA            33.17N 86.79W
04/04/2008  M1.00 INCH       SHELBY             AL   OFFICIAL NWS OBS

            QUARTER SIZE HAIL OBSERVED AT THE NATIONAL WEATHER
            SERVICE FORECAST OFFICE...KBMX.

0255 PM     TSTM WND DMG     EUTAW                   32.84N 87.89W
04/04/2008                   GREENE             AL   EMERGENCY MNGR

            NUMEROUS TREE DOWN ACROSS THE ENTIRE COUNTY.

0255 PM     TSTM WND DMG     EUTAW                   32.84N 87.89W
04/04/2008                   GREENE             AL   EMERGENCY MNGR

            EMA REPORTS NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.

0300 PM     TSTM WND DMG     10 SE MAPLESVILLE       32.68N 86.76W
04/04/2008                   CHILTON            AL   AMATEUR RADIO

            ROOF BLOWN OFF HOUSE ON U S HWY 82 NEAR THE AUTAUGA
            COUNTY BORDER. WINDS ESTIMATED 70 MPH.

0305 PM     HAIL             PELL CITY               33.56N 86.27W
04/04/2008  E0.88 INCH       ST. CLAIR          AL   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN THE PELL CITY AREA.

0324 PM     FUNNEL CLOUD     ANNISTON                33.66N 85.81W
04/04/2008                   CALHOUN            AL   PUBLIC

            E911 REPORTED PUBLIC REPORT THAT 2 FUNNEL CLOUDS TOUCHING
            DOWN NEAR DADS BARBAQUE ON MCCLELLAN BLVD.

0324 PM     TSTM WND DMG     GREENSBORO              32.70N 87.59W
04/04/2008                   HALE               AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN ACROSS COUNTY.

0332 PM     FUNNEL CLOUD     12 N ANNISTON           33.84N 85.81W
04/04/2008                   CALHOUN            AL   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED COMING OVER STATE TROOPERS POST IN
            JACKSONVILLE.

0350 PM     HAIL             JACKSONVILLE            33.81N 85.76W
04/04/2008  E0.50 INCH       CALHOUN            AL   EMERGENCY MNGR

            MARBLE HAIL REPORTED ON FRANCIS STREET EAST.

0408 PM     FUNNEL CLOUD     PELHAM                  33.30N 86.79W
04/04/2008                   SHELBY             AL   PUBLIC

            3 FUNNEL CLOUDS REPORTED ON US 31/HIGHWAY 119.

0416 PM     TSTM WND DMG     5 S COLUMBIANA          33.10N 86.60W
04/04/2008                   SHELBY             AL   AMATEUR RADIO

            TREE DAMAGE IN THE HWY 145 AREA NEAR SHELBY
            COMMUNITY...PUBLIC REPORTS ROTATION IN AREA OF DAMAGE.

0426 PM     TSTM WND DMG     5 W PELL CITY           33.56N 86.36W
04/04/2008                   ST. CLAIR          AL   EMERGENCY MNGR

            2 TREES DOWN ON CAMP WINNATASKA ROAD IN COOK SPRINGS
            AREA.

0443 PM     TSTM WND DMG     9 W SYLACAUGA           33.18N 86.42W
04/04/2008                   TALLADEGA          AL   LAW ENFORCEMENT

            POWERLINE DOWN BLOCKING ROADWAY AT TINNEY LANE IN
            FAYETTEVILLE.

0450 PM     HAIL             WADLEY                  33.12N 85.57W
04/04/2008  E0.75 INCH       RANDOLPH           AL   EMERGENCY MNGR

            REPORTED IN THE CITY OF WADLEY

0450 PM     HAIL             5 NW MILLTOWN           33.11N 85.55W
04/04/2008  E1.00 INCH       CHAMBERS           AL   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED IN THE ABANDA COMMUNITY.

0505 PM     HAIL             ROANOKE                 33.15N 85.37W
04/04/2008  E0.75 INCH       RANDOLPH           AL   EMERGENCY MNGR

            REPORTED IN ROAKNOKE

0610 PM     HAIL             WETUMPKA                32.54N 86.20W
04/04/2008  E0.88 INCH       ELMORE             AL   AMATEUR RADIO

            NICKEL SIZED HAIL IN THE REDLAND AREA

0700 PM     HAIL             AUBURN                  32.59N 85.48W
04/04/2008  E0.75 INCH       LEE                AL   EMERGENCY MNGR

            REPORTED IN THE CITY OF AUBURN

0715 PM     HAIL             OPELIKA                 32.65N 85.38W
04/04/2008  E1.00 INCH       LEE                AL   EMERGENCY MNGR

            REPORTED AT THE EOC

0720 PM     HAIL             3 NE OPELIKA            32.68N 85.34W
04/04/2008  E1.75 INCH       LEE                AL   TRAINED SPOTTER

            REPORTED NEAR EXIT 66 OF INTERSTATE 85

&&

JWRIGHT
Local storm report, Apr 4, 7:31 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
731 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          VALLEY                  32.81N 85.17W
04/04/2008                   CHAMBERS           AL   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND BY VALLEY PD NEAR EXIT 70
            OF INTERSTATE 85

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:09 PM CDTTornado WarningBMXChambers, Lee36 min
Apr 4, 7:31 PM CDTSevere Thunderstorm WarningBMXChambers, Lee12 min

Nearby

River Flood Warnings in Alabama, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.